... not good for me and I was offered this. I do not get the energy from Qsymia that I did from the phentermine and I am in a fog and irratable. The doctor did not give me a diet to follow so I am in the dark. I need help. Any suggestions?
What qsymia is, is topimax (typically used to prevent migraines or an anti seizure medication) and the safe part of phen phen. Supposedly the combination of the two helps with weightloss. (I've been on it for four months and am down 25 pounds). But what your listing is a known side effect. I often find that I am more irritable than usual as well at times but I'm seeing results and not willing to give it up right now. My doctor said sometimes it takes the body a bit to get used to the drug and these things will lessen or go away or sometimes not. As for the diet... There really is no specific diet. I find that I'm not really ever hungry but I do force myself to eat a little at times because I know my body needs something and when I do that I try and make sure it's at least something semi healthy. But I can't honestly sit here and say that I don't eat unhealthy dinners or that I gave up my daily Starbucks. But the better the choices are that you make the better the results will be. That's where I struggle, when I feel like I can't have something it makes me want it even more than normal. :) I hope this helped a little.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Jun 2013 • 2 answers
Updated 19 Dec 2017 • 2 answers
Updated 19 Jan 2015 • 1 answer
Posted 30 Jan 2016 • 1 answer
I've been taking Phentermine , started on 2 18 16. I feel so tired , no energy, I'm sweating and it?
Updated 23 Feb 2016 • 1 answer